Doctor insights on:
Aspirin Vs Ibuprofen For Arthritis
A condition where there is progressive degeneration of one or more joints. Symptoms may include joint pain, swelling, decreased motion, and stiffness. The two most common types of arthritis are osteoarthritis, which is associated first with articular cartilage breakdown with a component of inflammation, and rheumatoid arthritis, which is a systemic autoimmune disorder that affects joint linings first and secondarily ...Read more
What is safer to use for chronic tendonitis and arthritis? Taken with meals.(i have gerd) aspirin (325mg x2-3 daily) or ibuprofen(400mg x2-3 daily)?
Have ulcerative colitis. Taking Lialda for four years. Can I take Celebrex (celecoxib) for arthritis pain? I know I can't use aspirin or ibuprofen.
Could multiple pain relievers taken for a few days cause numbness and tingling in arms? I've had a headache for a few days, so i started with store brand aspirin, then moved onto ibuprofen, and then tried tylenol for arthritis. I have taken probably more
No: See a neurologist. Problem could be in neck.See 1 more doctor answer
ASA Allergy: That is a difficult question to answer. Many people allergic to asa, especially asthma and respiratory or swelling symptoms are also allergic to most of the nsaids (advil, motrin, ibuprofen, naproxen). It would be safest to meet with your allergist to discuss your past reactions and the safety of using. And to consider an oral challenge.See 1 more doctor answer
No advisable: Too much of these can cause GI bleeding that can be a big problem.
Why do you need it?: These medicines are used for different reasons. Tylenol (acetaminophen) can sometimes help with fever, but it is not as good of an anti-inflamatory medication. Asprin has been shown to help reduce heart attacks in patients at risk, and if necessary see an allergist so s/he can evaluate if you need asprin, and if "asprin desensitization" is medically necessary.
Nsaids: This is atricky one, you may or may not be allergic to aspirin, you should consult an allergist for a detailed history and possible testing.
I took a BC powder (845 mg aspirin) around 6 pm, can I take ibuprofen (800mg) a little bit after due to toothache ?
I took ibuprofen at 10 this morning and not even thinking took a low dose of aspirin 5 hours later. Should I be okay or should I be concerned?
Yes..: Not to worry. Avoid in future.Get a more detailed answer ›
If i take aspirin, i see a few hives 3 to 9 hrs later (faster w/ibuprofen.) is this def a reaction? I get random hives occas even w/out these meds.
Ibuprofen with chickenpox? Already know aspirin can cause "reye's syndrome" but i've been on ibuprofen with my cp. Everything seems to have improved..
I am experiencing headache (occured: 1 - 3 hours) (quality: occurs at the same time of day, dull or achy) (better by: rest, ibuprofen or aspirin (nsai?
Can't be exact about: The cause of headaches because there are several major types, e.g., vascular, sinus, muscular, tension, etc. Please see you doc so he/she can examine you and give you the proper treatment for the type of headache you have. Sorry you are dealing w/this. Peace and good health. After seeing doc, biofeedback or clinical hypnosis may be helpful (www.asch.net).
Not likely: Unless your stomach lining is extraordinarily sensitive to the ulcerative aspect of this dosage, you should suffer no harm and it might alleviate the pain you were treating. Best to be cautious about dosing even with over the counter products.
Bleeding risk: Not recommended - this combo would increase your bleeding risk.See 1 more doctor answer
Hi I have a several headache i already took ibuprofen, aspirin, etc and it take me down but after certainly time it comes back what should I do?
Be careful: Generally I do not recommend this combination. Ibuprofen and Lisinopril together can trigger kidney failure especially if the patient becomes dehydrated. Secondly long term use of Ibuprofen can actually raise blood pressure reducing the effectiveness of the lisinopril. That being said, it is usually ok to use for 2-3 days, or every other day but only 400 -800 mg a day of ibuprofen.See 1 more doctor answer
Yes: They are not related.Get a more detailed answer ›
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor online
- Acetaminophen vs aspirin vs ibuprofen
- Aspirin vs ibuprofen for headache
- Ibuprofen vs aspirin for migraine
- Nsaid aspirin vs ibuprofen
- Ibuprofen vs aspirin vs naproxen
- Aspirin vs ibuprofen fever
- Baby aspirin vs ibuprofen
- Naproxen vs ibuprofen vs aspirin
- Aspirin vs ibuprofen for toothache